# SDR ABXA9701221

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 59105943
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND OVERWING DOOR CRACKED AT STOPS NR 5, 8 AND 12.  REPAIRED IAW DC-9 SRM 51-30-2 AND ABX REA D952-19962-MR.
